Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira serious side effects


02-06-2018, 03:31 PM   #1
TD12345
 
Join Date: Jan 2018
Humira serious side effects

I went to my doctor the other day and said it was time to start the process of starting Humira. Iíve seen the commercials and read the drug information. I am scared of the serious side effects like the Lymphoma and TB. Does anyone know how common these are? I also got my liver enzymes checked and they are high but I donít drink or smoke or anything. He ordered an MRI on my liver. If Humira effects the liver also then Iím even more apprehensive about taking it. Any advice would be helpful.
02-06-2018, 07:51 PM   #2
dzwilks
 
Join Date: Nov 2017
Location: Cleveland heights, Ohio
Hi, in on Humira and I've expressed such serious side effect concerns as well on this forum.
I can tell you that no doctor can tell you that it's definitely worth the risk. Only you can make that decision. To address my fears, I've lowered my dosage. I give myself the shot every three weeks instead of the recommended dosage of every two weeks. Because of this, my doctor demanded that I get regular CRP blood tests and calprotectin stool tests to make sure that the Crohn's is still under control. I've been on Humira for over six months and so far I'm very fortunate with the efficacy of the drug even at this lower dosage.

Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Humira serious side effects
Thread Tools


All times are GMT -5. The time now is 06:35 PM.
Copyright 2006-2017 Crohnsforum.com